# SDR DALA2024012301054

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 70,756 hours, 23,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 EMERGENCY LIGHTED EXIT SIGN FWD OF DOOR 1 LEFT INOP. CORRECTIVE ACTION: WIRED IN NEW EXIT LIGHT ASSY. PER B757 AMM WDM 33-51-12, REPLACED FUSE 4 ON M730 POWER SUPPLY. LIGHT CHECKS OK. RESTORED ACCESS. (5551666)
